# SDR AWXA200400885

- Difficulty date: August 14, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 17,538 hours, 10,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lavat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
